MAUDE Adverse Event Report: US ENDOSCOPY ASSURANCE; ASSURANCE CLIP

US ENDOSCOPY ASSURANCE; ASSURANCE CLIP
Model Number 00711884
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure, metal pieces from the assurance clip following deployment were found within the patient.The facility utilized a suction device to remove the pieces, and the procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
Steris has notified the supplier, ags medtech of the reported event.The device subject of the reported event was not returned for evaluation.Without the return of the device, an exact cause could not be determined.Steris offered in-service training on the proper use and operation of the assurance clip; however, the user facility declined.The dhr for the lot subject of the event was reviewed and confirmed the device was manufactured to specifications; no abnormalities were noted.A 2-year complaint review was conducted and confirmed this to be an isolated event.No additional issues have been reported.

Brand Name
ASSURANCE
Common Device Name
ASSURANCE CLIP
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4405197842
MDR Report Key22751169
Report Number1528319-2025-00083
Device Sequence Number15603098
Product Code PKL
UDI-Device Identifier00724995215804
UDI-Public(01)00724995215804(11)240103(17)270102(10)076149
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K172727
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711884
Device Catalogue Number00711884
Device Lot Number(10)076149
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown